# SDR MASA2015110312513

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 29,588 hours, 24,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Row 14
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE LAMP INOPERATIVE, ROW 14R LOWER EXIT SIGN.
